# SDR MEX2003074

- Difficulty date: March 14, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Engine: Pwa JT8D*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT SERVICE, A BLADE ON T4 (TURBINE STAGE) WAS DETECTED WITH DAMAGE.  ENGINE WAS REPLACED IAW MM AND TESTS IAW MM, ALL CORRECT.  DURING REVERSE TEST, A HYDRAULIC FLUID LEAK WAS DETECTED AND HYDRAULIC LINES WERE REPLACED.
